# SDR OZIA2021082300369

- Difficulty date: March 24, 2021
- Submitted: November 2, 2021
- Operation: General aviation
- Aircraft: N57863
- Make and model: Boeing 757*
- Aircraft serial: 32587
- Aircraft time: 61,681 hours, 18,667 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Condition: Damaged
- Location: Dwn Lock Actr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***EMERGENCY DECLARED*** L HYD SYS PRESS CAUTION ILLUMINATED ON FINAL APP. EMERG DECLARE D. FOUND HOLE ON HYDRAULIC HOSE TO DOWN LOCK ACTUATOR.  REMOVED AND REPLACED HYDRAULIC HOSE TO DOWN LOCK ACTUATOR IN REF WITH AMM 32-32-02.  SERVICED LEFT HYDRAULIC SYSTEM AND PERFORMED LEAK CHECK.  LEAK CHECK GOOD.  OPERATED ALL FLIGHT CONTROLS AND ACTUATED BRAKES AND FOUND NO LEAKS.  HYDRAULIC QUANTITY AND PRESSURE WAS GOOD.
